# SDR A6WA201643605

- Difficulty date: February 22, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 29,254 hours, 28,364 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT 26,000 FEET, UNCOMMANDED RT RUDDER MOVEMENT 1/2 TO 3/4 SCALE TRAVEL INDICATED ON EICAS.  NO YD CAUTION MSGS.
